# SDR SWAA2025111729690

- Difficulty date: October 28, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN BS 709,  RBL 63, WL 204.  REMOVED, FABRICATED, AND REPACED STRAP AT MID CABIN BS 709, RBL 63, WL 204 IAW EA 25-153-03005.
